EconPapers    
Economics at your fingertips  
 

Optimal simple rules for the conduct of monetary and fiscal policy

Jagjit Chadha () and Charles Nolan ()

Journal of Macroeconomics, 2007, vol. 29, issue 4, 665-689

Date: 2007
References: View references in EconPapers View complete reference list from CitEc
Citations View citations in EconPapers (29) Track citations by RSS feed

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0164-0704(07)00003-1
Full text for ScienceDirect subscribers only

Related works:
Working Paper: Optimal Simple Rules for the Conduct of Monetary and Fiscal Policy (2004) Downloads
Working Paper: Optimal Simple Rules for the Conduct of Monetary and Fiscal Policy (2002) Downloads
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: http://EconPapers.repec.org/RePEc:eee:jmacro:v:29:y:2007:i:4:p:665-689

Access Statistics for this article

Journal of Macroeconomics is currently edited by Douglas McMillin and Theodore Palivos

More articles in Journal of Macroeconomics from Elsevier
Series data maintained by Dana Niculescu ().

 
Page updated 2017-08-11
Handle: RePEc:eee:jmacro:v:29:y:2007:i:4:p:665-689